Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6118 Publications


1989 | Journal Article | IST-REx-ID: 4079
Edelsbrunner H, Skiena S. 1989. On the number of furthest neighbor pairs in a point set. American Mathematical Monthly. 96(7), 614–618.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 4080
Edelsbrunner H, Hasan N, Seidel R, Shen X. 1989. Circles through two points that always enclose many points. Geometriae Dedicata. 32(1), 1–12.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4081
Edelsbrunner H, Guibas L, Sharir M. 1989. The upper envelope of piecewise linear functions: Algorithms and applications. Discrete & Computational Geometry. 4(1), 311–336.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4082
Edelsbrunner H, Guibas L. 1989. Topologically sweeping an arrangement. Journal of Computer and System Sciences. 38(1), 165–194.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4083
Yao F, Dobkin D, Edelsbrunner H, Paterson M. 1989. Partitioning space for range queries. SIAM Journal on Computing. 18(2), 371–384.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4084
Edelsbrunner H, Rote G, Welzl E. 1989. Testing the necklace condition for shortest tours and optimal factors in the plane. Theoretical Computer Science. 66(2), 157–180.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
Edelsbrunner H. 1989. An acyclicity theorem for cell complexes in d dimension. SCG: Symposium on Computational Geometry, 145–151.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
Edelsbrunner H. 1989. The upper envelope of piecewise linear functions: Tight bounds on the number of faces . Discrete & Computational Geometry. 4(4), 337–343.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
Edelsbrunner H, Preparata F, West D. 1989. Tetrahedrizing point sets in three dimensions. ISSAC: International Symposium on Symbolic and Algebraic Computation, LNCS, vol. 358, 315–331.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4088
Edelsbrunner H, Guibas L, Hershberger J, Seidel R, Sharir M, Snoeyink J, Welzl E. 1989. Implicitly representing arrangements of lines or segments. Discrete & Computational Geometry. 4(1), 433–466.
View | DOI
 

Search

Filter Publications